# SDR SWIA2020091652515

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Cracked
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR SEAL RETAINER IS CRACKED, MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED THE LT EMERGENCY EXIT DOOR SEAL RETAINER, REF CRJ200 SRM DRAWING.  RESTORED ACCESS.  COMPLIED WITH ST, ALL CHECKS GOOD.
